MathSciNet Relay Station
MathSciNet bibliographic data
MR1469684 11R23
Fukuda, Takashi On the vanishing of Iwasawa invariants of certain cyclic extensions of $\bold Q$ with prime degree. Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 6, 108–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement